Now showing items 1-13 of 13

      xmlui.ArtifactBrowser.ConfigurableBrowse.citation.column_heading
      Al-Sharif, S. & Alshorman, A. (2014). Remotality of certain sets Lp(I,X). TWMS Journal of Applied and Engineering Mathematics, 4(2), 209-215. [1]
      Aliyev, T. M., ‪Ibayev, E. A. & Mamedov, V. M. (2014). On controlled poisson processes. TWMS Journal of Applied and Engineering Mathematics, 4(2), 252-258. [1]
      Bashirov, A. E. & Jneid, M. (2014). Partial complete controllability of deterministic semilinear systems. TWMS Journal of Applied and Engineering Mathematics, 4(2), 216-225. [1]
      Debnath, P. (2014). Fixed points of contractive set valued mappings with set valued domains on a metric space with graph. TWMS Journal of Applied and Engineering Mathematics, 4(2), 169-174. [1]
      Esen, A., Uçar, Y., Yağmurlu, N. M. & Taşbozan, O. (2014). Solving fractional diffusion and fractional diffusion-wave equations by Petrov-Galerkin finite element method. TWMS Journal of Applied and Engineering Mathematics, 4(2), 155-168. [1]
      Gaba, Y. U. (2014). Fixed points on T0-QPMS. TWMS Journal of Applied and Engineering Mathematics, 4(2), 265-271. [1]
      Goswami, V. (2014). Analysis of discrete-time queue with two heterogeneous servers subject to catastrophes. TWMS Journal of Applied and Engineering Mathematics, 4(2), 234-251. [1]
      Krasniqi, X. Z. (2014). On trigonometric approximation in the space lp(x). TWMS Journal of Applied and Engineering Mathematics, 4(2), 147-154. [1]
      Laxmi, P. V., Goswami, V. & Seleshi, D. (2014). Optimization of renewal input (a, c, b) policy working vacation queue with change over time and bernoulli schedule vacation interruption. TWMS Journal of Applied and Engineering Mathematics, 4(2), 131-146. [1]
      Pamuk, ‪S. & Pamuk, N. (2014). Solution of two-dimensional heat and mass transfer equation with power-law temperature-dependent thermal conductivity. TWMS Journal of Applied and Engineering Mathematics, 4(2), 199-208. [1]
      Sanyal, D. C. & Biswas, A. (2014). A mathematical model on genetic dihybrid and multihybrid. TWMS Journal of Applied and Engineering Mathematics, 4(2), 259-264. [1]
      Şahiner, A. & Yılmaz, N. (2014). Multiple sequences in cone metric spaces. TWMS Journal of Applied and Engineering Mathematics, 4(2), 226-233. [1]
      Yarman, O. & Karaosmanoğlu, M. K. (2014). "Yarman-36 makam tone-system" for Turkish art music. TWMS Journal of Applied and Engineering Mathematics, 4(2), 175-198. [1]